Some of the symptoms of diabetes are excessive thirst, excessive urination, fatigue and wieght loss. And I have had these symptoms for a while now and I just wanted to know the easy way to test for ...
He takes sometimes takes it 4 times a day and is running out of needles.He has no insurance and pays for everything.Is there any way that I can help him or is thier a way that he can get his needles ...
I took my blood sugar last before going to bed and it was 87 then this morning I took it upon waking--nothing to eat or drink yet and it was 170. Why is it such a big difference from 9:30 last night ...
Ok, so i think i might have diabetes.i am a 13 year old girl, and it doesnt run in my family.i think i might have type 2 diabetes.now i would like to know if eating too much sugar is a cause for ...
Can Metformin cause problem with vision? Is it permanent?
I was just diagnosed with TypeII Diabetes. I test my blood sugar 4 times a day and most of the time it falls into range (<100 in the morning, <140 2 hr. after meal, <110 before bedtime). The highest I have seen was 210, but that is not common.
I never had vision problems before. I just started taking Metformin a month ago taking 1 a day. About 2 weeks ago I started taking it 2 times a day and almost immediately I started to get blurry vision and a brown dot in the center of my sight. When reading I feel like I am crossed eyed a little. I stopped taking Metformin 3 days ago and the problem didn't go away.
I will be talking to the doctor soon. But I just want to know... does any body have any useful information or experienced something similar? Should my vision correct itself or is it permanent?
Thanks in advance! Additional Details I understand that vision problem can be caused by diabetes. But one of the side effects listed in Metformin's prescription information says that you can get "blurred vision" if you "do not consume enough calories from food" (Metformin causes me a loss of appetite therefore I've been eating a lot less.)
So I stop taking Metformin and has been eating more calories starting 3 days ago but so far, my vision did not improve.
I would like to mention that without Metformin my blood sugar count was in normal range about 95% of the time. It only goes above high when we eat out (bigger portion of food than normal) and that isn't often.
Also, I would like to mention that I never had vision problems until a week ago when I changed by Metformin dosage froIm 1 to 2 pills a day.
According to my drug book there is no information about Metformin having any effects on vision or the eyes.
Diabetes in itself is damaging to the eyes. You need to report this change in vision to your doctor and ophthamologist right away.
You should not stop any medications without your doctor telling you to do so.
Diabetes is causing your vision problems, I do think. I am on the same medication and have never experienced the vision thing. I do know I have poor vision , because of the disease process, and the complications of diabetes High blood pressure is also a common cause. Good Luck ith your doctor.
I L B C N U
High blood sugar can cause eye problems. Metformin helped clear up my eye problems after being diagnosed with type 2.
When you go to the doctor's office, check your meter with theirs to see if it is in the accuracy range. If it isn't, do the adjustments mentally on your readings.
There is no law or rule that meters must be anywhere near accurate!
You may be having either highs or lows that are affecting your vision.
And yes, metformin took away my feelings of hunger too. Get an alarm system set up to tell you when to eat!! Do not eat large amounts, ever!! Even when eating out! You do not have to clean your plate like when you were a small child! No body anywhere is gonna starve if you leave half the food on your plate!!
I was diagnosed with Type II Diabetes about 7 months ago, and I had a eye exam at that time and no diabetes was found in my eyes so that was great I hadn't had no problems with my sight, BUT Check This Out!!! Since I have been taking Metformin I have noticed a pause or interruption with my heartbeat, as if the blood flow is interrupted for a quick second or two something I had never experienced before, it was causing poor blood circulation to my heart. So I stop taking Metformin and now I am trying the natural herbal cure CINNAMON!!! And guess what, it really is working in maintaining my blood sugar, in the mornings it falls between 119 to 127, 2 hours after a meal less that 140-145 or lower so far I have not had a reading that was high out of range. Sometimes you got to be careful of some medications because sometimes they can do more harm than good.
When I first started taking Metformin I had slightly blurry vision that lasted off and on for a month to 6 weeks until my body got regulated to it. Ask your pharmacist because they know more about that kind of stuff than most doctors plus they are free! If it continues I would go back to your doctor. And as long as it did not go away when you stopped taking the Metformin you better start it back up for you Diabetes treament!
Also, what you are describing sounds like a "floater" which basically has nothing to do with being Diabetic BUT I would go see you eye doctor right away just in case! I just got diagnosed with "floaters". It is very annoying but quite harmless as long as it doesn't escalate but your eye doctor can explain all that. If you go, prepare to be (ugh) dialated!
Don't try to treat your diabete yourself. Since you were just diagnosed you have to give your doctor a chance to get a treatment plan that works for you. Maybe Metformin won't be the best drug for you but it DOES work. Go back with your concerns and ask about the floater thing, too. My doctor was "not aware" of any vision side effects with Metformin but like i said before, my pharmacist was.
that is being diabetic is somethign with organs if you can't keep sugars down has nothing to do with meds. you are taking them but they are not down enough. it will happen just as leg amputation and other such stuff i f you aren't watching and dieting and making things better for yourself. tell him and maybe he can help take care.